IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Takehiro Tsuritani (KDDI Research)
Vice Chair Haruki Ogoshi (Furukawa Electric), Kohei Shiomoto (Tokyo City Univ.), Hideaki Furukawa (NICT)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Takahiro Kodama (Kagawa Univ), Kenji Ishii (Mitsubishi Electric)

Conference Date Tue, Nov 10, 2020 09:30 - 17:30
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.

Tue, Nov 10 AM 
09:25 -
  09:25-09:30 Opening Address ( 5 min. )
Tue, Nov 10 AM 
09:30 - 10:20
(1) 09:30-09:55 Research Trends for Fiscal Year 2019 in Technical Committee on Photonic Network
-- Control, Management, and Application --
PN2020-23
Masahiro Nakagawa (NTT), Motoharu Matsuura (UEC), Takahiro Kodama (Kagawa univ.), Kenji Ishii (Mitsubishi Electric Corp.)
(2) 09:55-10:20 Research Trends for Fiscal Year 2019 in Technical Committee on Photonic Network
-- System, Architecture, and Device --
PN2020-24
Motoharu Matsuura (UEC), Masahiro Nakagawa (NTT), Kenji Ishii (Mitsubishi Electric Corp.), Takahiro Kodama (Kagawa univ.)
  10:20-10:30 Break ( 10 min. )
Tue, Nov 10 PM 
10:30 - 10:30
  10:30-10:35 Opening Address ( 5 min. )
Tue, Nov 10 AM 
10:35 - 11:50
(3) 10:35-11:00  
(4) 11:00-11:25  
(5) 11:25-11:50  
  11:50-13:00 Lunch Break ( 70 min. )
Tue, Nov 10 PM 
13:00 - 13:50
(6) 13:00-13:25 A Study on Optical Packet Multicast Transmission in Optical Packet/Circuit Integrated Network PN2020-25 Yusuke Hirota, Sugang Xu, Masaki Shiraiwa, Yoshinari Awaji, Hideaki Furukawa, Naoya Wada (NICT)
(7) 13:25-13:50 [Invited Lecture]
A Crosstalk-Aware Spectrum and Core Allocation Method Introducing Primary/Secondary Prohibited Frequency Slots in Dense SDM-EONs PN2020-26
Kosuke Kubota, Yosuke Tanigawa (Osaka Prefecture Univ.), Yusuke Hirota (NICT), Hideki Tode (Osaka Prefecture Univ.)
  13:50-14:05 Break ( 15 min. )
Tue, Nov 10 PM 
14:05 - 15:20
(8) 14:05-14:30  
(9) 14:30-14:55  
(10) 14:55-15:20  
  15:20-15:35 Break ( 15 min. )
Tue, Nov 10 PM 
15:35 - 16:25
(11) 15:35-16:25 [Invited Talk]
Optical switch for Multi-core fibers PN2020-27
Osamu Shimakawa, Ryoichi Kobayashi, Hidehisa Tazawa (Sumitomo Electric)
  16:25-16:40 Break ( 15 min. )
Tue, Nov 10 PM 
16:40 - 17:30
(12) 16:40-17:30 [Invited Talk]
Study of Control System with TSN for Industrial Internet of Things PN2020-28
Masashi Kono, Kiyotaka Takahashi, Yuji Ogata (Hitachi)
  17:30-17:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2020-11-06 16:41:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan